# SDR DALA2019091805402

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,284 hours, 22,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6717, L/P 5719892) MULTIPLE LIGHTS INOP AT FWD OVERWING EMER EXIT IDENTIFIER. RELAMPED LIGHTS.
